Acta Mathematica

, Volume 121, Issue 1, pp 219–249 | Cite as

Commutators and systems of singular integral equations. I

  • Joel David Pincus
Article

Keywords

Integral Equation Singular Integral Equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1].
    Pincus, J. D., On the spectral theory of singular integral operators.Trans. Amer. Math. Soc., 113 (1964), 101–128.CrossRefMATHMathSciNetGoogle Scholar
  2. [2].
    —, Commutators, generalized eigenfunction expansions and singular integral operators.Trans. Amer. Math. Soc. 121 (1966), 358–377.CrossRefMATHMathSciNetGoogle Scholar
  3. [3].
    Pincus, J. D. A singular Riemann-Hilbert Problem.Proceedings of 1965 Summer Institute on Spectral Theory and Statistical Mechanics. Brookhaven National Laboratory, Upton, New York.Google Scholar
  4. [4].
    Rosenblum, M., A spectral theory for self-adjoint singular integral operators.Amer. J. Math., 88 (1966), 314–328.MATHMathSciNetGoogle Scholar
  5. [5].
    Pincus, J. D., Spectral theory of Wiener-Hopf operators.Bull. Amer. Math. Soc., 72 (1966), 882–887.MathSciNetCrossRefGoogle Scholar
  6. [6].
    —, Singular integral operators on the unit circle.Bull. Amer. Math. Soc., 73 (1967), 195–199.MATHMathSciNetGoogle Scholar
  7. [7].
    Putnam, C. R., On Toeplitz matrices, absolute continuity and unitary equivalence.Pacific J. Math., 9 (1959), 837–846.MATHMathSciNetGoogle Scholar
  8. [8].
    Gohberg, I. C. & Krein, M. G., Systems of integral equations.Amer. Math. Soc. Transl., Ser. 2, 14, 217–287.Google Scholar
  9. [9].
    Kuroda, S. T., An abstract stationary approach to perturbation of continuous spectra and scattering theory.J. Analyse Math., 20 (1967), 57–117.MATHMathSciNetGoogle Scholar
  10. [10].
    De Branges, L., Perturbations of self-adjoint transformations.Amer. J. Math., 84 (1962), 543–560.MATHMathSciNetGoogle Scholar
  11. [11].
    Verblunsky, S., Two moment problems for bounded functions,Proc. Cambridge Philos. Soc., 42 (1946), 189–196.MATHMathSciNetCrossRefGoogle Scholar
  12. [12].
    Aronszajn, N. &Donoghue, W. F., Jr., On exponential representations of analytic functions in the upper half plane with positive imaginary part.J. Analyse Math., 5 (1956–57), 321–388.CrossRefGoogle Scholar
  13. [13].
    Pincus, J. D., Wiener-Hopf problems. To appear.Google Scholar
  14. [14].
    Rosenberg, M., The square integrability of matrix-valued functions with respect to a non-negative Hermitian measure.Duke Math. J., 31 (1964), 291–298.CrossRefMATHMathSciNetGoogle Scholar
  15. [15].
    Muschelischwili, N. I.,Singuläre Integralgleichungen. Akademie-Verlag, Berlin 1965.MATHGoogle Scholar
  16. [16], [17].
    See reference [5] and [6] under Mandshewidse listed by Muschelischwili for these Russian language references.Google Scholar

Copyright information

© Almqvist & Wiksells Boktryckeri AB 1968

Authors and Affiliations

  • Joel David Pincus
    • 1
    • 2
  1. 1.Brookhaven National LaboratoryUpton
  2. 2.Courant Institute of matematical SciencesNew York UniversityNew YorkUSA

Personalised recommendations